# SDR 98ZZZX2577

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N269CM
- Make and model: Gulstm 560
- Aircraft serial: 5600268
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK BETWEEN TWO RIVET HOLES ON THE LOWER FORWARD RUDDER LEADING EDGE SKIN.
